# SDR SWAA071587

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 70,242 hours, 36,846 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 726SW727SW
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, APU FIRE WARNING LIGHT & HORN INDICATIONS.  APU FIRE EXTINGUISHER BOTTLE DISCHARGED.  FOUND APU FIRE WARN HARNESSES CHAFING.  REMOVED AND REPLACED HARNESSES PER MM.
